# SDR MWEA98646

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Double
- Part number: R91013013
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD -13 DOUBLER WAS FOUND CRACKED.  MAINTENANCE REMOVED OLD DOUBLER OBTAINED NEW DOUBLER AND INSTALLED USING APPROVED DATA.
